RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 252, Number 6, Pages 1337–1340 (Mi dan43689)  

MATHEMATICS

Pseudoregular singularities of solutions of degenerate elliptic equations

A. I. Yanushauskas

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (411 kB)

Bibliographic databases:
UDC: 517.944
Presented: С. Л. Соболев
Received: 22.02.1980

Citation: A. I. Yanushauskas, “Pseudoregular singularities of solutions of degenerate elliptic equations”, Dokl. Akad. Nauk SSSR, 252:6 (1980), 1337–1340

Citation in format AMSBIB
\Bibitem{Yan80}
\by A.~I.~Yanushauskas
\paper Pseudoregular singularities of solutions of degenerate elliptic equations
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 252
\issue 6
\pages 1337--1340
\mathnet{http://mi.mathnet.ru/dan43689}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0576145}
\zmath{https://zbmath.org/?q=an:0488.35032}


Linking options:
  • http://mi.mathnet.ru/eng/dan43689
  • http://mi.mathnet.ru/eng/dan/v252/i6/p1337

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:30
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020